Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 25, 2011, 4:30 PM CDT for Ozark County, Taney County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 4:30 PM CDT (21:30 UTC)
- Expired
- Apr 25, 2011, 5:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS53 KSGF 252130
SVRSGF
MOC153-213-252230-
/O.NEW.KSGF.SV.W.0134.110425T2130Z-110425T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 PM CDT.
* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 16 MILES SOUTH OF PROTEM...OR 28 MILES
SOUTHEAST OF BRANSON...MOVING NORTHEAST AT 55 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...LONG RUN...NOBLE...
PONTIAC...PROTEM...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3678 9271 3678 9212 3650 9212 3649 9214
3650 9297
TIME...MOT...LOC 2131Z 238DEG 47KT 3635 9286
WIND...HAIL 60MPH 1.00IN
$$
HATCH1 follow-up statement
292
WWUS53 KSGF 252146
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT MON APR 25 2011
MOC153-213-252230-
/O.CON.KSGF.SV.W.0134.000000T0000Z-110425T2230Z/
OZARK MO-TANEY MO-
446 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN TANEY AND OZARK COUNTIES...
AT 440 PM CDT...DOPPLER RADAR INDICATED THE LEADING EDGE OF A SEVERE
THUNDERSTORM WAS NEARING THE MISSOURI ARKANSAS BORDER SOUTH OF
THEODOSIA...MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM HAS DEMONSTRATED ROTATION AND THE WARNING MAY BE UPGRADED
TO A TORNADO WARNING.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...LONG RUN...NOBLE...PONTIAC...
PROTEM...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...THORNFIELD...
UDALL...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3678 9271 3678 9212 3650 9212 3649 9214
3650 9297
TIME...MOT...LOC 2145Z 238DEG 47KT 3644 9266
WIND...HAIL 60MPH 1.00IN
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:08 PM CDT, 22 minutes earlier.
Area forecast discussion, Apr 25, 4:08 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT MON APR 25 2011
.DISCUSSION...
/ISSUED 408 PM CDT MON APR 25 2011/
FORECAST CHALLENGES INCLUDE TIMING THE EXIT OF FLOODING RAINS AND
ADDITIONAL RAIN CHANCES TUESDAY NIGHT/WEDNESDAY
CURRENTLY...STRONG STORM SYSTEM BEGINNING TO GET A KICK AND MOVE
ACROSS THE MIDWEST. WARM FRONT IS DRAPED ACROSS NORTHERN ARKANSAS
AND WILL BE A FEATURE WE WATCH CLOSELY OVER THE NEXT FEW HOURS.
SHIELD OF RAIN CONTINUES ACROSS THE AREA...SHOWING WELCOME SIGNS
OF TRYING TO EXIT FROM WEST TO EAST. CONVECTION CONTINUES TO
INTENSIFY IN THE WARM SECTOR ACROSS ARKANSAS...WITH THIS ACTIVITY
BEGINNING TO MOVE TO THE EAST. ADDITIONAL...MORE DIURNALLY
DRIVEN...SHOWERS AND STORMS ARE DEVELOPING ACROSS KANSAS BENEATH
THE UPPER LEVEL LOW PRESSURE SYSTEM.
THE REST OF THIS AFTERNOON AND TONIGHT...ONGOING RAINFALL WILL
CONTINUE TO ADD TO OUR FLOODING ISSUES IN THE SHORT TERM. AN
ADDITIONAL ONE HALF INCH TO TWO INCHES OF RAIN ARE POSSIBLE...
ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI...BEFORE ENDING. THIS
RAINFALL IS OUR ALLY WHEN IT COMES TO OUR CONDITIONAL SEVERE
WEATHER RISK. THE RISK FOR SURFACE BASED THUNDERSTORMS IS TIED
SOLELY TO THE WARM FRONT JUST TO THE SOUTH OF THE MISSOURI
ARKANSAS STATE LINE MOVING NORTH INTO THE AREA. IF WE CAN KEEP
THIS RAINFALL GOING...IT WILL BE VERY HARD TO GET THE WARM FRONT
INTO SOUTHERN MISSOURI. STILL CAN/T RULE OUT A FEW HAILERS GIVEN
ELEVATED INSTABILITY...AND EVEN A ROGUE DOWNBURST...BUT IT APPEARS
THAT OUR SEVERE WEATHER RISK IS BECOMING MORE LOCALIZED WITH
TIME...MORE FOCUSED ON ELEVATED HAILERS AND CONFINED TO BETWEEN
NOW AND THE EARLY EVENING HOURS. AGAIN...WILL BE WATCHING THAT
WARM FRONT WILL GREAT INTEREST. IF IT CANNOT MOVE NORTH...THE
CURRENT TORNADO WATCH WILL NEED TO BE AXED.
THE GOOD NEWS IS THAT WITH THIS SYSTEM ON THE MOVE WE ARE FINALLY
SEEING THE LIGHT IN OUR WATER LOGGED TUNNEL. HEAVIER RAINFALL WILL
BE FOCUSED ON THE EASTERN HALF OF THE OUTLOOK AREA INTO EARLY THIS
EVENING...WITH A WEST TO EAST TAPERING OFF EXPECTED FROM MID TO
LATE EVENING. THIS WILL BRING A NICE...WELCOME...THOUGH BRIEF...
BREAK TO OUR RAINFALL.
TUESDAY AND WEDNESDAY...BRIEF BREAK IN THE ACTION WILL COME TO AN
END BY LATE IN THE DAY TUESDAY WITH ANOTHER ROUND OF RAINFALL
EXPECTED TUESDAY NIGHT INTO WEDNESDAY. TRACK OF THIS SYSTEM
SUGGESTS SURFACE CYCLOGENESIS ACROSS ARKANSAS...WITH A SUBSEQUENT
MOVEMENT TO THE NORTHEAST...CLIPPING SOUTH CENTRAL MISSOURI.
BETTER CHANCES FOR LOCALLY HEAVY RAINFALL ARE SQUARELY IN AN AREA
WE DO NOT NEED IT...ALONG THE MO/ARK STATE LINE. ANOTHER ONE HALF
TO ONE INCH OF RAIN IS POSSIBLE IN THIS AREA. THE ONLY GOOD NEWS
IS THAT THIS SYSTEM LOOKS TO BE ON THE PROGRESSIVE SIDE WITH THE
HEAVIEST SWATH OF RAINFALL TO THE SOUTHEAST OF REGION.
NEVERTHELESS OUR THRESHOLD FOR PAIN IS QUITE LOW RIGHT NOW AND
THIS EXPECTED RAINFALL WILL EXACERBATE OUR SATURDAY CONDITIONS.
THURSDAY ONWARD...12Z SUITE OF MODEL OUTPUT IN DECENT AGREEMENT
THROUGH NEXT WEEKEND. UPPER RIDGING WILL BUILD OVER THE AREA
THURSDAY AND FRIDAY...BRINGING A WELCOME BREAK TO OUR ACTIVE
WEATHER PATTERN. AGREEMENT CONTINUES WITH BRINGING A COLD FRONT
ACROSS THE REGION ON SATURDAY...WITH THE BETTER CHANCES FOR RAIN
DURING THE DAY SATURDAY INTO SATURDAY NIGHT. THE 12Z ECMWF DOES
SLOW THE PROGRESSION OF THE UPPER SUPPORT A BIT INTO SUNDAY...
WHICH GIVEN OUR EXTREMELY SATURATED CONDITIONS MAKES THIS A TREND
TO BEAR WATCHING. OTHERWISE...EXPECT AT OR ABOVE AVERAGE
TEMPERATURES TO ROUND OUT THE WEEK...FALLING TO BELOW AVERAGE LATE
IN THE WEEKEND INTO EARLY NEXT WEEK.
GAGAN
&&
.AVIATION...
/ISSUED 130 PM CDT MON APR 25 2011/
FOR THE 18Z TAF PACKAGE...PRIMARY FORECAST CONCERNS CONTINUE TO
REVOLVE AROUND RAIN AND THUNDER THAT WILL PERSIST INTO THIS
EVENING. THEREAFTER...THE POTENTIAL FOR IFR CIGS/VIS OVERNIGHT.
STORM SYSTEM IS STARTING TO EJECT NORTHEASTWARD THROUGH THE MIDDLE
OF THE NATION. WIDESPREAD RAIN AND EMBEDDED THUNDER HAVE AFFECT
JLN/SGF/BBG ALL MORNING AND THIS WILL CONTINUE...WITH THE GREATEST
COVERAGE SHIFTING TO SGF/BBG DURING THE LATE AFTERNOON HOURS.
FLIGHT RESTRICTIONS FOR THIS AFTERNOON INTO THIS EVENING WILL BE
ASSOCIATED MOST WITH SHRA/TSRA WHERE IFR IS POSSIBLE. OUTSIDE OF
HEAVIER RAINFALL MVFR TO EVEN VFR CAN BE EXPECTED FROM TIME TO
TIME. SURFACE LOW PRESSURE OVER EASTERN OKLAHOMA WILL MOVE
NORTHEAST THIS AFTERNOON INTO THIS EVENING. AS IT EXITS TO THE
EAST...MOIST NORTHERLY FLOW ON THE BACK SIDE OF THE LOW WILL
RESULT IN IFR CIGS SPREADING INTO THE AREA. WEAK COLD AIR
ADVECTION WILL ALSO BRING A RISK OF IFR TO LIFT FOG...HOWEVER AM
NOT CONFIDENT IN OCCURRENCE AND TIMING AT THIS POINT. GRADUALLY
IMPROVING CONDITIONS ARE EXPECTED LATE TUESDAY MORNING.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ057-058-068>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ101.
&&Hazardous weather outlook, Apr 25, 4:30 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 430 PM CDT MON APR 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 430 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT TO EXTREME. WEATHER HAZARDS EXPECTED... THE FLOODING RISK IS SIGNIFICANT TO EXTREME. THE LIGHTNING RISK IS SIGNIFICANT. THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED TO ELEVATED. THE TORNADO RISK IS LIMITED TO ELEVATED. DISCUSSION... THERE IS AN ELEVATED RISK SEVERE WEATHER RISK THROUGH EARLY THIS EVENING ALONG AND SOUTH OF A LINE FROM EMINENCE TO BRANSON. A WARM FRONT REMAINS DRAPED ACROSS NORTHERN ARKANSAS...JUST SOUTH OF THE MISSOURI ARKANSAS STATE LINE. THIS FEATURE WILL BE WATCHED CAREFULLY INTO EARLY THIS EVENING. IF IT CAN MOVE INTO SOUTHERN MISSOURI...STORMS TO THE SOUTH OF THE BOUNDARY COULD BECOME SURFACE BASED...POSING A RISK OF LARGE HAIL...DAMAGING WIND GUSTS AND A FEW TORNADOES. IT IS POSSIBLE THAT THE WARM FRONT WILL REMAIN JUST TO THE SOUTH OF THE AREA...IF THAT OCCURS...THE RISK FOR DAMAGING WIND AND TORNADOES WILL BECOME MUCH LESS...THOUGH THE RISK FOR LARGE HAIL WILL PERSIST UNTIL STORMS CLEAR THE AREA BY THE MID EVENING HOURS. ADDITIONAL HEAVY RAINFALL IS EXPECTED THROUGH THIS EVENING. THIS WILL ONLY MAKE THE ONGOING FLOODING AND FLASH FLOODING WORSE ACROSS THE OZARKS. AN ADDITIONAL ONE HALF TO THREE INCHES OF RAIN WILL BE POSSIBLE ESPECIALLY OVER SOUTH CENTRAL MISSOURI BEFORE ENDING DURING THE MID TO LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A BRIEF BREAK IN THE RAINFALL IS EXPECTED TO PERSIST THROUGH MUCH OF TUESDAY...HOWEVER ANOTHER ROUND OF RAINFALL IS EXPECTED TO DEVELOP ACROSS THE AREA LATE TUESDAY AFTERNOON INTO EARLY WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE FAR SOUTHEASTERN OZARKS ON TUESDAY. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FOR AREA ALONG THE MISSOURI ARKANSAS STATE LINE. DUE TO OUR SATURATED CONDITIONS...THIS ADDITIONAL RAINFALL WILL POSE AN ELEVATED RISK FOR MORE FLASH FLOODING. AFTER RAIN ENDS ON WEDNESDAY...RESIDUAL FLOODING OF CREEKS STREAMS AND SEVERAL MAIN STEM RIVERS WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 25, 2:57 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD COLUMBUS 37.17N 94.84W
04/25/2011 CHEROKEE KS LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS AND RURAL ROUTES ARE CLOSED
OR IMPASSABLE DUE TO FLOODING.
&&
JCOLUCCILocal storm report, Apr 25, 3:16 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FLOOD LAMAR 37.49N 94.28W
04/25/2011 BARTON MO EMERGENCY MNGR
FOUR LOW WATER CROSSINGS REPORTED FLOODED IN CENTRAL AND
SOUTHERN PORTIONS OF BARTON COUNTY.
&&
JCOLUCCILocal storm report, Apr 25, 3:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLOOD 9 E LEBANON 37.68N 92.50W
04/25/2011 LACLEDE MO EMERGENCY MNGR
GARRETT ROAD BRIDGE OVER OSAGE FORK RIVER CLOSED DUE TO
FLOODING.
&&
JCOLUCCILocal storm report, Apr 25, 3:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM FLOOD 3 SE STOUTLAND 37.78N 92.48W
04/25/2011 LACLEDE MO EMERGENCY MNGR
JEFFRIES ROAD REPORTED FLOODED.
&&
JCOLUCCILocal storm report, Apr 25, 4:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM FLOOD WAYNESVILLE 37.83N 92.20W
04/25/2011 PULASKI MO LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS AND RURAL ROADS REPORTED
FLOODED IN PULASKI COUNTY. MOST INTENSE FLOODING IS IN
SOUTHERN PORTION OF COUNTY.
&&
JCOLUCCILocal storm report, Apr 25, 4:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLOOD 4 ESE LINN CREEK 38.02N 92.64W
04/25/2011 CAMDEN MO EMERGENCY MNGR
FLOODING REPORTED ON FRANKLIN ROAD AND GARRISON ROAD NEAR
MISSOURI HIGHWAY A.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:09 PM CDT | Areal Flood Warning | SGF | Dade, Jasper, Lawrence, Polk | 12 hr |
| Apr 24, 9:23 PM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| Apr 24, 10:26 PM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| Apr 24, 10:51 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 2 more | 8 hr |
| Apr 25, 1:12 AM CDT | Flash Flood Warning | SGF | Dent, Texas, Wright | 6 hr |
| Apr 25, 3:55 AM CDT | Special Weather Statement | SGF | McDonald | 50 min |
| Apr 25, 4:15 AM CDT | Special Weather Statement | SGF | Barry | 60 min |
| Apr 25, 5:10 AM CDT | Special Weather Statement | SGF | Stone, Taney | 65 min |
| Apr 25, 6:23 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 20 hr |
| Apr 25, 6:34 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 19 hr |
| Apr 25, 6:43 AM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 19 hr |
| Apr 25, 6:47 AM CDT | River Flood Warning | SGF | Jasper | 62 hr |
| Apr 25, 6:57 AM CDT | Areal Flood Warning | SGF | Dade, Dallas, Laclede, Phelps, Polk, Pulaski | 24 hr |
| Apr 25, 10:49 AM CDT | River Flood Warning | SGF | Ozark | 28 hr |
| Apr 25, 1:11 PM CDT | River Flood Warning | SGF | Jasper, Newton | 38 hr |
| Apr 25, 4:53 PM CDT | Tornado Warning | SGF | Ozark | 37 min |
| Apr 25, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.